Welcome to  YILDIRAY OZAN's Personal Home Page

Research Interests

Topology of Real Algebraic Varieties and Symplectic - Contact Topology

Education History

Bs.   METU Mathematics Dept., 1989

Ph.D. Michigan State University, 1994

Publications and Preprints (available upon request)

  1.  On Cohomology of Invariant Submanifolds of Hamiltonian Actions, Michigan Math. J. 53
       (2005), no. 3, 579-584.

  2.  Relative Flux Homomorphism in Symplectic Geometry, Proc. Amer. Math. Soc.
       133 (2005), no. 4, 1223-1230.

  3. On Homotopy Groups of Real Algebraic Varieties and Their Complexifications, Geom. Dedicata,
      108 (2004), no.1, 131-140.

  4.  Relative Topology of Real Algebraic Varieities in Their Complexifications, Pacific J. Math. 217 (2004),
       no. 2, 291-302.

  5.  On Algebraic K-Theory of Real Algebraic Varieties, J. Pure and Appl. Algebra 170 (2002), no. 2-3,

  6.  On Entire Rational Maps of Real Surfaces, J. Korean Math. Soc. 39 (2002), no. 1, 77-89.

  7.  On Homology of Real Algebraic Sets, Proc. Amer. Math. Soc. 129 (2001), no. 11, 3167-3175.

  8.  (Joint with Arzu Çelikten), An Obstruction to Finding Algebraic Models for Smooth
       Manifolds with Prescribed Algebraic Submanifolds, Math. Proc. Cambridge Philos. Soc.
       130 (2001), no. 2, 281-286.

  9.  Homology of Real Algebraic Fiber Bundles Having Circle as Fiber or Base, Michigan Math.
       Journal, 46 (1999), 113-121.

 10.  Characteristic Classes and Algebraic Homology of Real Algebraic Varieties, Proceedings of
         the 11. Congress of Turkish Mathematical Society, held in Isparta, Turkey in September 7-11,
        1998. Süleyman Demirel Üniversitesi Basimevi, Isparta, 1999, 81-84.pdf

 11. Quotients of Real Algebraic Sets via Finite Groups, Turkish Journal of Mathematics, 21 (1997),

 12. On Entire Rational Maps in Real Algebraic Geometry, Michigan Math. Journal, 42 (1995), 141-145.

 13.  Real Algebraic Principal Fibrations, AMS. Contemporary Mathematics, Volume 182 (1995), 121-134.

 14. Trace Homomorphism for Smooth Manifolds pdf

 15.  Triviality of Symplectic SU(2)-actions on Homology, MSRI preprint series #2004-004.pdf

 16.  Homology of Non Orientable Real Algebraic Varieties (preprint)pdf

 17.  (Joint with J. Huisman) Real Algebraic Differential Forms On Real Algebraic Varieties (preprint)pdf


Türevlenebilir Manifoldlara Giriş  (Available form METU Bookstore)

(Important note: The book is soft cover unlike the picture in the above link suggests.) 

Algebraic Topology Summer School Lecture Notes 21/06/2016

Seminar Notes on Arf Invariant 01/10/2016



Contact Information

Middle East Technical University
Mathematics Department
06531 Ankara

Office place: M-217

Phone: +90 312-210 5373

Fax: +90 312-210 2972

e-mail: ozan@metu.edu.tr